Access Restriction

Author Even, Shimon ♦ Selmen, Alan L. ♦ Yacobi, Yacov
Source ACM Digital Library
Content type Text
Publisher Association for Computing Machinery (ACM)
File Format PDF
Copyright Year ©1985
Language English
Subject Domain (in DDC) Computer science, information & general works ♦ Data processing & computer science
Abstract Nancy Lynch proved that if a decision problem $\textit{A}$ is not solvable in polynomial time, then there exists an infinite recursive subset $\textit{X}$ of its domain on which the decision is almost everywhere complex. In this paper, general theorems of this kind that can be applied to several well-known automata-based complexity classes, including a common class of randomized algorithms, are proved.
ISSN 00045411
Age Range 18 to 22 years ♦ above 22 year
Educational Use Research
Education Level UG and PG
Learning Resource Type Article
Publisher Date 1985-01-01
Publisher Place New York
e-ISSN 1557735X
Journal Journal of the ACM (JACM)
Volume Number 32
Issue Number 1
Page Count 13
Starting Page 205
Ending Page 217

Open content in new tab

   Open content in new tab
Source: ACM Digital Library